Firmoo > Answers > Eye Health >  question

Question

Ask questions

c_wilde


06/07/2013

Can eye drops cause hives?

Why do some people say that eye drops can cause hives? Is that true? How come?
Related Topics : eye drops
Answer the question

Answers (2)

  • Andrea lester

    06/08/2013

    It could be. But if the eye drops are saline, you shouldn't have a reaction to them. Anyway, you shall stop useyour eye drops and tale some antihistamines asap. I heard that antihistamines can reduce the reaction. But personally, i suggest you make appointment to an eye doctor for a better treatment of your eyes.
  • creepozoid

    06/08/2013

    I guess there may be a chance. Why don' t you just stop using eye drops right now? This may be an allergic action to your eye drops. Or you should go to your eye doctor for another bottle of mild eye drops. It is very normal that some kinds of medication eye drops can cause this. By the way, at this moment, you should also stop wearing contacts from now on or you may increase the risk of getting an eye infection.
Jumpto